Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the long term effects of using betnovate c skin cream?

Hi sir/mam I started using betnovate c Skin cream for acne & blemishes and the worst thing is that whenever I stop applying this I will get more pimples&scars on my face.so I request you to advice me that shall I continue this for long period and let me know the side effects of this as its a steroid.
Wed, 8 May 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Dermatologist 's  Response
Hi,

This cream is not meant to be applied on the face for acne and blemishes. It can cause various side effects like redness, pimples, wrinkles, pigmentation and thinning of skin. You should stop it immediately.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney,
Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Dr. I want to ask u that i was used Betnovate N skin cream at that time my face was too gud and glowing but when i had left using it so face became complexed and worst face is looking totaly dark. I have listen the benifit of kojivit. So now i m using kojivit for last 2 months and PHOTOBAN- 30 AQUAGEL SPF 30 for sunscream in day time also i using facewash REJUGLOW but its not showing any result skin become more complexed And NOW I HAVE LIGHT WHITE PATCHES ON MY HEAD, CHIN, CHEEKS.. i have read ur last sugguestion for pigmented skin will reduced by AZELAIC 20%. So now i m using the same at 9t after applying vasline moisturiser and in morning i m using kojivit and sunscream but still i m not satisfy with the result, white patches is not reducing and face become dark than earlier .. my white patches on skin is increasing everyone are noticed and told me diffrent kind of sugguestion for reducing my patches and darker skin but i dnt want to use any of them.. i m very tense with my darker skin and white patches... is the white patches cause of Vitiligo?.. and there are no treatments for vitiligo. Plz Doctor tell me what should i do? I m very tensed.. is my face will be free from white patches and darker? i don t wanna to see any spots and want a glowing skin. plz plz reply me ,Thanx you.

doctor1 MD

Hello DOc, I have been using Betnovate skin cream for a very long time, without any particular skin cream. I just used to use it as a night cream. NOw when i discontinue the use, i get eashes and itching. How can i get relief from it as i dont want to use betnovate any more. Also, would the long term use affect my fertility as I am ttc from quite some time now?

doctor1 MD

Dear Doctor, I have sebopsoriasis and doctors have prescribed me ultata lotion and septilin sampoo. These medication has not worked but when i use betnovate create the condition improves. Now i am using this cream on scales all over my body including scalp and it is helping me. I want i ask you if i should continue using this cream on my scalp and body for this condition ,how long should i be using this cream. Thanks Vikas

Recent questions on  Acneiform eruptions

doctor1 MD

Since I ve been taking Topamax I am always tired and have had a lot of acne . Is that normal? I am 36 yrs old and I never had acne as a kid. It seems like when I back off on the meds I get less acne. I hear a lot of of bad stuff about this medicine and I am concerned about my long term memory. I fear it is already fading from all my past medications.

doctor1 MD

Hi! I am a 29 year old female from New Delhi. I have a very fair complexion and have been experiencing some problem with my skin. Past two months, I have got a few pimples on my face. I referred to a doctor who prescribed me to take dazit Initially. Though the pimples are all fried now, but my face is not clear yet. He has not asked me to take Acnechio and apply Niltan as the sunscreen (I have got a very light pigmentation near by eyes too). Please suggest me whether it is safe to go ahead with the same medicine or should I pay a visit to some other dermatologist. Thanks!

doctor1 MD

Dear Doctor, I have so many blackheads and whiteheads on my nose and from this I have an extremely rough nose and it s feels spiky too. I always mix baking soda and water together to form a thick paste to I apply on my nose and I leave it until it gets really dry and strong then I wash it off normally with hot water and I use a scrub to finish off. Then it gets nice and smooth for the day then it will go back very rough again :/ only because it removes the whiteheads only but the blackheads are sill there it just make it smooth and clean. Despite the fact that my nose is very oily while the rest of my face is pretty normal/dry. And I have spent years trying to have a smooth nose and remove these black and whiteheads by using so many nose strips, but never worked :( I even tried natural home remedies _ never worked....what must I do Doctor? to remove this rough skin? I am so tired from it.. :( _

doctor1 MD

Hi, Ive got severe acne on my forehead only. I normally get my eyebrows threaded and my forehead too. Ive stopped threading my forehead and eyebrows and have noticed the spots have gone but have left severe scarring all over my forehead. Is the threading the cause of my acne?

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.